# SDR AALA201804207003

- Difficulty date: April 17, 2018
- Submitted: April 22, 2018
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 3,546 hours, 1,361 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY CYLINDER HAD LOW PRESSURE, 0 PSI AT 60 DEGREES FARENHEIT.  SERVICED THE R1 DOOR CYLINDER IAW AMM 52-10-00.
